`a`
Related Articles
1

On spatial entropy of multi-dimensional symbolic dynamical systems

Discrete and Continuous Dynamical Systems  Volume 36, Issue 7, Pages : 3705 - 3717, 2016

Wen-Guei Hu - (email), Song-Sun Lin - (email)

 Abstract       References       Full Text      Related Articles

2

Hyperbolic periodic points for chain hyperbolic homoclinic classes

Discrete and Continuous Dynamical Systems  Volume 36, Issue 7, Pages : 3911 - 3925, 2016

Wenxiang Sun - (email), Yun Yang - (email)

 Abstract       References       Full Text      Related Articles

3

Hyperbolic sets and entropy at the homological level

Discrete and Continuous Dynamical Systems  Volume 36, Issue 6, Pages : 3417 - 3433, 2015

Mario Roldan - (email)

 Abstract       References       Full Text      Related Articles

4

Inheriting of chaos in uniformly convergent nonautonomous dynamical systems on the interval

Discrete and Continuous Dynamical Systems  Volume 36, Issue 6, Pages : 3435 - 3443, 2015

Marta Štefánková - (email)

 Abstract       References       Full Text      Related Articles

5

Brief survey on the topological entropy

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 10, Pages : 3363 - 3374, 2015

Jaume Llibre - (email)

 Abstract       References       Full Text      Related Articles

6

Semiconjugacy to a map of a constant slope

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 10, Pages : 3403 - 3413, 2015

Lluís Alsedà - (email), Michał Misiurewicz - (email)

 Abstract       References       Full Text      Related Articles

7

Formulas for the topological entropy of multimodal maps based on min-max symbols

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 10, Pages : 3415 - 3434, 2015

José M. Amigó - (email), Ángel Giménez - (email)

 Abstract       References       Full Text      Related Articles

8

Topological entropy for set-valued maps

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 10, Pages : 3461 - 3474, 2015

Dante Carrasco-Olivera - (email), Roger Metzger Alvan - (email), Carlos Arnoldo Morales Rojas - (email)

 Abstract       References       Full Text      Related Articles

9

Two results on entropy, chaos and independence in symbolic dynamics

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 10, Pages : 3487 - 3505, 2015

Fryderyk Falniowski - (email), Marcin Kulczycki - (email), Dominik Kwietniak - (email), Jian Li - (email)

 Abstract       References       Full Text      Related Articles

10

Center specification property and entropy for partially hyperbolic diffeomorphisms

Discrete and Continuous Dynamical Systems  Volume 36, Issue 1, Pages : 469 - 479, 2015

Lin Wang - (email), Yujun Zhu - (email)

 Abstract       References       Full Text      Related Articles

11

Topological entropy of minimal geodesics and volume growth on surfaces

Journal of Modern Dynamics  Volume 8, Issue 1, Pages : 75 - 91, 2014

Eva Glasmachers - (email), Gerhard Knieper - (email), Carlos Ogouyandjou - (email), Jan Philipp Schröder - (email)

 Abstract       References       Full Text      Related Articles

12

Entropic stability beyond partial hyperbolicity

Journal of Modern Dynamics  Volume 7, Issue 4, Pages : 527 - 552, 2014

Jérôme Buzzi - (email), Todd Fisher - (email)

 Abstract       References       Full Text      Related Articles

13

A reinjected cuspidal horseshoe

DCDS Supplements  Volume 2013, Issue special, Pages : 227 - 236, 2013

Marcus Fontaine - (email), William D. Kalies - (email), Vincent Naudot - (email)

 Abstract       References       Full Text      Related Articles      

14

Entropy and exact Devaney chaos on totally regular continua

Discrete and Continuous Dynamical Systems  Volume 33, Issue 7, Pages : 3135 - 3152, 2013

Vladimír Špitalský - (email)

 Abstract       References       Full Text      Related Articles

15

An extension of Gompertzian growth dynamics: Weibull and Fréchet models

Mathematical Biosciences and Engineering  Volume 10, Issue 2, Pages : 379 - 398, 2013

J. Leonel Rocha - (email), Sandra M. Aleixo - (email)

 Abstract       References       Full Text      Related Articles

16

Maximizing entropy of cycles on trees

Discrete and Continuous Dynamical Systems  Volume 33, Issue 8, Pages : 3237 - 3276, 2013

Lluís Alsedà - (email), David Juher - (email), Deborah M. King - (email), Francesc Mañosas - (email)

 Abstract       References       Full Text      Related Articles

17

Topological entropy and distributional chaos in hereditary shifts with applications to spacing shifts and beta shifts

Discrete and Continuous Dynamical Systems  Volume 33, Issue 6, Pages : 2451 - 2467, 2012

Dominik Kwietniak - (email)

 Abstract       References       Full Text      Related Articles

18

Dynamical analysis in growth models: Blumberg's equation

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 3, Pages : 783 - 795, 2012

J. Leonel Rocha - (email), Sandra M. Aleixo - (email)

 Abstract       References       Full Text      Related Articles

19

Entropy of endomorphisms of Lie groups

Discrete and Continuous Dynamical Systems  Volume 33, Issue 4, Pages : 1351 - 1363, 2012

André Caldas - (email), Mauro Patrão - (email)

 Abstract       References       Full Text      Related Articles

20

Divergence points in systems satisfying the specification property

Discrete and Continuous Dynamical Systems  Volume 33, Issue 2, Pages : 905 - 920, 2012

Jinjun Li - (email), Min Wu - (email)

 Abstract       References       Full Text      Related Articles

21

Exponential decay of Lebesgue numbers

Discrete and Continuous Dynamical Systems  Volume 32, Issue 10, Pages : 3773 - 3785, 2012

Peng Sun - (email)

 Abstract       References       Full Text      Related Articles

22

On piecewise affine interval maps with countably many laps

Discrete and Continuous Dynamical Systems  Volume 31, Issue 3, Pages : 753 - 762, 2011

Jozef Bobok - (email), Martin Soukenka - (email)

 Abstract       References       Full Text      Related Articles

23

Topological pressure and topological entropy of a semigroup of maps

Discrete and Continuous Dynamical Systems  Volume 31, Issue 2, Pages : 545 - 556, 2011

Dongkui Ma - (email), Min Wu - (email)

 Abstract       References       Full Text      Related Articles

24

Zero entropy versus infinite entropy

Discrete and Continuous Dynamical Systems  Volume 30, Issue 4, Pages : 1237 - 1242, 2011

Wenxiang Sun - (email), Cheng Zhang - (email)

 Abstract       References       Full Text      Related Articles

25

A criterion for topological entropy to decrease under normalised Ricci flow

Discrete and Continuous Dynamical Systems  Volume 30, Issue 4, Pages : 1243 - 1248, 2011

Daniel J. Thompson - (email)

 Abstract       References       Full Text      Related Articles

26

On extensions of transitive maps

Discrete and Continuous Dynamical Systems  Volume 30, Issue 3, Pages : 767 - 777, 2011

Sergiĭ Kolyada - (email), Mykola Matviichuk - (email)

 Abstract       References       Full Text      Related Articles

27

Escape rates and Perron-Frobenius operators: Open and closed dynamical systems

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 2, Pages : 457 - 472, 2010

Gary Froyland - (email), Ognjen Stancevic - (email)

 Abstract       Full Text      Related Articles

28

Volume entropy of hyperbolic buildings

Journal of Modern Dynamics  Volume 4, Issue 1, Pages : 139 - 165, 2010

François Ledrappier - (email), Seonhee Lim - (email)

 Abstract       Full Text      Related Articles

29

Detecting chaos in a duopoly model via symbolic dynamics

Discrete and Continuous Dynamical Systems - Series B  Volume 13, Issue 2, Pages : 269 - 278, 2009

Jose S. Cánovas - (email), Tönu Puu - (email), Manuel Ruiz Marín - (email)

 Abstract       Full Text      Related Articles

30

Measures related to $(\epsilon,n)$-complexity functions

Discrete and Continuous Dynamical Systems  Volume 22, Issue 1/2, Pages : 23 - 34, 2008

Valentin Afraimovich - (email), Lev Glebsky - (email)

 Abstract       Full Text      Related Articles

31

Topological entropy for nonuniformly continuous maps

Discrete and Continuous Dynamical Systems  Volume 22, Issue 1/2, Pages : 201 - 213, 2008

Boris Hasselblatt - (email), Zbigniew Nitecki - (email), James Propp - (email)

 Abstract       Full Text      Related Articles

32

Generic points in systems of specification and Banach valued Birkhoff ergodic average

Discrete and Continuous Dynamical Systems  Volume 21, Issue 4, Pages : 1103 - 1128, 2008

Aihua Fan - (email), Lingmin Liao - (email), Jacques Peyrière - (email)

 Abstract       Full Text      Related Articles

33

Estimates of the topological entropy from below for continuous self-maps on some compact manifolds

Discrete and Continuous Dynamical Systems  Volume 21, Issue 2, Pages : 501 - 512, 2008

Wacław Marzantowicz - (email), Feliks Przytycki - (email)

 Abstract       Full Text      Related Articles

34

Distance entropy of dynamical systems on noncompact-phase spaces

Discrete and Continuous Dynamical Systems  Volume 20, Issue 2, Pages : 313 - 333, 2007

Xiongping Dai - (email), Yunping Jiang - (email)

 Abstract       Full Text      Related Articles

35

The connected Isentropes conjecture in a space of quartic polynomials

Discrete and Continuous Dynamical Systems  Volume 19, Issue 1, Pages : 139 - 175, 2007

Anca Radulescu - (email)

 Abstract       Full Text      Related Articles

36

A piece-wise affine contracting map with positive entropy

Discrete and Continuous Dynamical Systems  Volume 16, Issue 2, Pages : 393 - 394, 2006

Boris Kruglikov - (email), Martin Rypdal - (email)

 Abstract       Full Text      Related Articles

37

Recurrence equals uniform recurrence does not imply zero entropy for triangular maps of the square

Discrete and Continuous Dynamical Systems  Volume 14, Issue 4, Pages : 821 - 835, 2006

L'ubomír Snoha - (email), Vladimír Špitalský - (email)

 Abstract       Full Text      Related Articles

38

Strict inequalities for the entropy of transitive piecewise monotone maps

Discrete and Continuous Dynamical Systems  Volume 13, Issue 2, Pages : 451 - 468, 2005

Michał Misiurewicz - (email), Peter Raith - (email)

 Abstract       Full Text      Related Articles

39

Lower bounds for the topological entropy

Discrete and Continuous Dynamical Systems  Volume 12, Issue 3, Pages : 555 - 565, 2004

Katrin Gelfert - (email)

 Abstract       Full Text      Related Articles

40

The construction of chaotic maps in the sense of Devaney on dendrites which commute to continuous maps on the unit interval

Discrete and Continuous Dynamical Systems  Volume 11, Issue 2/3, Pages : 547 - 556, 2004

Tatsuya Arai - (email), Naotsugu Chinen - (email)

 Abstract       Full Text      Related Articles

41

Topological entropy of a magnetic flow and the growth of the number of trajectories

Discrete and Continuous Dynamical Systems  Volume 11, Issue 2/3, Pages : 577 - 580, 2004

César J. Niche - (email)

 Abstract       Full Text      Related Articles

42

Entropies of a semigroup of maps

Discrete and Continuous Dynamical Systems  Volume 11, Issue 2/3, Pages : 639 - 648, 2004

Andrzej Biś - (email)

 Abstract       Full Text      Related Articles

43

Route to chaotic synchronisation in coupled map lattices: Rigorous results

Discrete and Continuous Dynamical Systems - Series B  Volume 4, Issue 2, Pages : 435 - 456, 2004

B. Fernandez - (email), P. Guiraud - (email)

 Abstract       Full Text      Related Articles

44

On Bowen's definition of topological entropy

Discrete and Continuous Dynamical Systems  Volume 10, Issue 3, Pages : 827 - 833, 2004

Michał Misiurewicz - (email)

 Abstract       Full Text      Related Articles

45

Formally gradient reaction-diffusion systems in Rn have zero spatio-temporal topological

DCDS Supplements  Volume 2003, Issue Special, Pages : 960 - 966, 2003

Zelik S. - (email)

 Abstract       Full Text      Related Articles      

46

Topological entropy of shift function on the sequences space induced by expanding piecewise linear transformations

Discrete and Continuous Dynamical Systems  Volume 8, Issue 1, Pages : 191 - 208, 2001

Prof. Dr.rer.nat Widodo - (email)

 Abstract       Full Text      Related Articles

47

Dimensions for recurrence times: topological and dynamical properties

Discrete and Continuous Dynamical Systems  Volume 5, Issue 4, Pages : 783 - 798, 1999

Vincent Penné - (email), Benoît Saussol - (email), Sandro Vaienti - (email)

 Abstract       Full Text      Related Articles